MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS STEERABLE ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC VERSACROSS STEERABLE ACCESS SOLUTION; INTRODUCER, CATHETER
Lot Number 0034257628
Medical Device Problem Codes Material Perforation (2205); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a versacross steerable access solution was selected for pulmonary vein isolation.During procedure, a non-boston scientific decapolar stj inquiry catheter was inserted into the versacrsoss sheath, placed into the coronary sinus, then the inquiry catheter was removed from the sheath.Blood was aspirated from the coronary sinus from the versacross sheath, and it was retracted from the coronary sinus and left in the right atrium.Thus, the non-boston scientific octoray was inserted into the versacross sheath to create an electroanatomical map of the right atrium, and once it was removed from the versacross sheath, a gray filament was removed from the valve of the versacross sheath.Both devices were then inspected, and no damage were noted to either.Therefore, the transseptal was achieved across to the left atrium and the versacross rf wire was exchanged for the octoray and an electroanatomical map was created of the left atrium.Once the octoray was removed from the versacfoss sheath, another gray-filament like structure was removed from the valve of the versacross sheath.Again, both devices were inspected and no issues were noted on them.The versacross was exchanged with the faradrive sheath over the versacross rf wire and the procedure continued as usual.The octoray was also inserted and removed through the faradrive sheath later in the procedure and no issues were reported.The procedure was complete successfully.No patient complications were reported.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device was not returned for analysis.However, based on the media provided, the reported allegation of liner damage was confirmed.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
 
Event or Problem Description
It was reported that a versacross steerable access solution was selected for pulmonary vein isolation.During procedure, a non-boston scientific decapolar stj inquiry catheter was inserted into the versacrsoss sheath, placed into the coronary sinus, then the inquiry catheter was removed from the sheath.Blood was aspirated from the coronary sinus from the versacross sheath, and it was retracted from the coronary sinus and left in the right atrium.Thus, the non-boston scientific octoray was inserted into the versacross sheath to create an electroanatomical map of the right atrium, and once it was removed from the versacross sheath, a gray filament was removed from the valve of the versacross sheath.Both devices were then inspected, and no damage were noted to either.Therefore, the transseptal was achieved across to the left atrium and the versacross rf wire was exchanged for the octoray and an electroanatomical map was created of the left atrium.Once the octoray was removed from the versacfoss sheath, another gray-filament like structure was removed from the valve of the versacross sheath.Again, both devices were inspected and no issues were noted on them.The versacross was exchanged with the faradrive sheath over the versacross rf wire and the procedure continued as usual.The octoray was also inserted and removed through the faradrive sheath later in the procedure and no issues were reported.The procedure was complete successfully.No patient complications were reported.The device is expected to be returned for analysis.The device has returned for analysis.
 
Additional Manufacturer Narrative
The device was returned for analysis.Upon receipt at our post market quality assurance laboratory, both versacross dilator and sheath flushed properly before and after decontamination.During visual inspection, there was no damage noted on the stopcock handle or sheath shaft.Also, the sheath tip id was noted to be slightly wider.Next, the sheath failed the boroscope testing, as a liner damage was revealed along sheath lumen; light markings/lines of sheath damage first appeared close to a quarter-way through the sheath lumen and continued towards the hub, and became more prominent towards the hub, indicating the source was closer to the proximal end.An additional strand appeared to be bunched closer to the hub, indicating resistance was encountered during the onset of the damage.The reported allegation is confirmed through media and testing as the sheath has been returned to bsc for analysis.There is no evidence to suggest that the bsc product did not meet specifications prior to use.Additionally, a correction on first supplemental report was done on the field initial reporter email (e1), in section e - initial reporter.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20291710
Report Number2124215-2024-59486
Device Sequence Number12793946
Product Code DYB
UDI-Device Identifier00685447012078
UDI-Public00685447012078
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K190688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0034257628
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/24/2024
03/20/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/30/2024
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown